# SDR GLBA200901093

- Difficulty date: January 7, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 26,151 hours, 32,091 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT EVENT - PILOTS REPORTED THAT THE RT ENG AUTOFEATHERED IN FLIGHT AND CAUSED SURGES AND EXTREME YAWING MOTION. MX CLEANED AFX SWITCHES IAW BMM 61-21-01-201. OPS CHECKS WERE OK.
